MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; SLING,MESH,FULL BODY,COMMODE,XL

MEDLINE INDUSTRIES, LP MEDLINE; SLING,MESH,FULL BODY,COMMODE,XL
Catalog Number MDSMR116
Medical Device Problem Codes Material Separation (1562); Material Integrity Problem (2978)
Health Effect - Clinical Codes Fall (1848); Laceration(s) (1946)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that, "the patient was being transferred via hoyer with the appropriate sling for the patient's weight from shower chair to the bed.The sling was wet from shower" and "the sling snapped mid air".The customer contact stated the patient's "head hit the hoyer leg" which resulted in "a cut on the left eyebrow".It was reported that the patient was sent to the hospital where "stiches were put in place" and patient is doing "good".It has been determined that though the event did not involve a death or serious injury, recurrence could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.
 
Event or Problem Description
It was reported that, "the patient was being transferred via hoyer with the appropriate sling for the patient's weight from shower chair to the bed.The sling was wet from shower" and "the sling snapped mid air".

Brand Name
MEDLINE
Common Device Name
SLING,MESH,FULL BODY,COMMODE,XL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
sabrina surmaj
three lakes drive
northfield, IL 60093
MDR Report Key25375899
Report Number1417592-2026-02035
Device Sequence Number16115969
Product Code FSA
UDI-Device Identifier10884389128770
UDI-Public10884389128770
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDSMR116
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown